Journal of Mathematics of Kyoto University

Cyclic automorphic forms on a unitary group

Yuval Z. Flicker

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ., Volume 37, Number 3 (1997), 367-439.

Dates
First available in Project Euclid: 17 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250518264

Digital Object Identifier
doi:10.1215/kjm/1250518264

Mathematical Reviews number (MathSciNet)
MR1600147

Zentralblatt MATH identifier
0929.11018

Subjects
Primary: 11F70: Representation-theoretic methods; automorphic representations over local and global fields
Secondary: 22E55: Representations of Lie and linear algebraic groups over global fields and adèle rings [See also 20G05]

Citation

Flicker, Yuval Z. Cyclic automorphic forms on a unitary group. J. Math. Kyoto Univ. 37 (1997), no. 3, 367--439. doi:10.1215/kjm/1250518264. https://projecteuclid.org/euclid.kjm/1250518264


Export citation